# SDR 2007UALA03979

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 41,211 hours, 14,585 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Part number: RAI2800M0706
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE TEST FAILED - ONLY WENT THRU CYCLE ONCE.  *S/D*  T18 SDCU CH2 SYSTEM FAIL.  RESET T18 SDCU CH2 MODULE AND C6 SDCU CH1.  TEST NORMAL AFTER.
